Ok hopefully you are doing better
How did it work for you? Any strong side effects? I will be starting it soon, just want to know if anyone has any experience with it.
My daughter did years ago. It worked for her but the emotional side effects were more than she could bear, so we had to stop.
When I went on the Briviact about 3 or so weeks ago I started to have such vivid dreams a lot were nightmares
I took myself off it after a week. I couldn't function at all even having people helping me to use my ATM or make coffee. I also got very down in the dumps. I do have depression
Since then I am still having them. Not really depressed either After my brain tumor was removed 9 years ago I had them and very bizarre . it settled and I was presuming that my brain being so mucked around with… read more
I am on Briviact and seizures now are monthly which is very unusual for me. I want to get off its not helping
Has any one/ been taking triliptal with briviact ?
Currentaly, im taking out tegretol to replace it with triliptal? Or any other med with triliptal with no interaction?
One more thing, does any one knows or goes to good epilepsy specislidt in georgia?
@A MyEpilepsyTeam Member Ever since I had been put on Briviact 2 years ago, I haven't had any seizures and an aura once in awhile.
Hello,has anyone made the switch from keppra to brivact?I'm thinking about switching and would like to hear thoughts.
I'm about to start taking it. It's a fairly new medication and I'd like to know more about it
I'm glad the Vimpat and Brivact are working for you @A MyEpilepsyTeam Member. They're working for me too
I have tried the combination Briviat with Carbatrol before, along with Lyrica and Topamax. Once I start with Briviact, I will so much better than I don't even consider it a seizure, than after a week or so, I start to experience more seizures than usual.
Currently, I am taking Carbatrol + Fycompa + Lyrica. I have been thinking to re-take Briviact again. I know there is an interaction between Briviact and Tegretol, but I'm wondering if anyone has tried/ trying this combination… read more
I agree and am attempting to change my views. I am always open to suggestions. It does make life seem quite difficult and when put into perspective people are born with challenges much greater than I… read more
I've been completely taken off Levertacetam (Keppra) & it's been replaced by Brivaracetam ( Biviact) I been on this for 2 weeks & have had a niggling little headache for 2days this week ( ,following a lot of focal onset partials on Wednesday ) Does anyone else experience slight headaches when they've started a new med ,especially Briviact
UCB drugs only one for depression, agression, anxiety, stress, acting irrational, sadness and suicide. From my research and experience.
Just curious if anyone else was on Briviact and what side effects they are having if any
Dropping Lamotigine for Briviact........
@A MyEpilepsyTeam Member as my main seizures are partial complex birivact has helped me withbthierlables and also with all the others I have suffered from ranging from petite to grand mal seziures… read more